# SDR ASOA2015120514233

- Difficulty date: December 5, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 30,933 hours, 21,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM LBL 9.00 AT FS 1031.  CORROSION ON FLOORBEAM AT LBL 9.00 AND FS 1031.00 TO BE ASSESSED.  NO DAMAGE, CORROSION, ALLOWED ON FLOORBEAM AT LBL 9.00 AT FS 1031.00 IAW SRM 53-61-43-101-001-A01.  RECEIVED EC/TC EO 700-53-0282 FOR REPAIR OF FLOORBEAM LBL 9.00 AT FS 1031.  FABRICATED SPLICE BEAM SHIMS SPLICE ANGLES AND LOWER FLANGE SPLICES IAW REO 670-52-00-029, REV A SEE ITEM NR 8 FOR PN.  TRANSFERED HOLES TO FABRICATED REPAIR PARTS, FS 41031.0, LSBL 9.0, WL 72.0, SPLICE REPAIR IAW SRM 51-42-21 AND 51-45-00, REO 670-53-00-02.  INSTALLED REPAIR PARTS, SPLICE REPAIR,FS 1031.0, LBL 9.0, WL 72.0 IAW REO 670-53-00-029, REV -A.  FABRICATED REPAIR PART, FLOORBEAM REPAIR FS 1031.0, LBL 9.0, WL 72.0 IAW REO 670-53-00-029, REV -A 2010/08/31. REPAIRED FLOORBEAM IAW EO 700-53-0282 IAW GREO 670-53-00-029, REV -A.  WORK PERFORMED TO CUT AWAY DAMAGED STRUCTURE DOCUMENTED ON EC/TC EO 700-53-0282.
